CSpace
型区间删失情形下部分线性模型sieve极大似然估计渐近性质
宋立新1; 李国英2; 薛宏旗3
2001
Source Publication应用数学学报
ISSN0254-3079
Volume24Issue:1Pages:139
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40592
Collection中国科学院数学与系统科学研究院
Affiliation1.吉林大学
2.中国科学院数学与系统科学研究院
3.中国科学技术大学
Recommended Citation
GB/T 7714
宋立新,李国英,薛宏旗. 型区间删失情形下部分线性模型sieve极大似然估计渐近性质[J]. 应用数学学报,2001,24(1):139.
APA 宋立新,李国英,&薛宏旗.(2001).型区间删失情形下部分线性模型sieve极大似然估计渐近性质.应用数学学报,24(1),139.
MLA 宋立新,et al."型区间删失情形下部分线性模型sieve极大似然估计渐近性质".应用数学学报 24.1(2001):139.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[宋立新]'s Articles
[李国英]'s Articles
[薛宏旗]'s Articles
Baidu academic
Similar articles in Baidu academic
[宋立新]'s Articles
[李国英]'s Articles
[薛宏旗]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[宋立新]'s Articles
[李国英]'s Articles
[薛宏旗]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.